| Model Number |
BF-P60 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause was identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure from stress.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The bronchofiberscope was returned to the service center with a report of water leakage from universal cord, and slight indentations and wrinkles on the insertion tube.This does not indicate an mdr reportable event.However, an mdr reportable failure was found during testing at the service center.During inspection of the device, chips on the distal end cover was found.There was no patient involvement.